MathSciNet Relay Station
MathSciNet bibliographic data
MR1849240 (2002f:34183) 34K20 (34K45)
Yu, J. S. Stability for nonlinear delay differential equations of unstable type under impulsive perturbations. Appl. Math. Lett. 14 (2001), no. 7, 849–857.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement